RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1933, Volume 40, Number 4, Pages 514–520 (Mi msb6799)  

This article is cited in 1 scientific paper (total in 1 paper)

Über zwei Sätze der additiven Zahlentheorie

N. Romanoff


Full text: PDF file (499 kB)

Bibliographic databases:

Received: 17.05.1933

Citation: N. Romanoff, “Über zwei Sätze der additiven Zahlentheorie”, Mat. Sb., 40:4 (1933), 514–520

Citation in format AMSBIB
\Bibitem{Rom33}
\by N.~Romanoff
\paper \"Uber zwei S\"atze der additiven Zahlentheorie
\jour Mat. Sb.
\yr 1933
\vol 40
\issue 4
\pages 514--520
\mathnet{http://mi.mathnet.ru/msb6799}
\zmath{https://zbmath.org/?q=an:59.0954.01|0008.38903}


Linking options:
  • http://mi.mathnet.ru/eng/msb6799
  • http://mi.mathnet.ru/eng/msb/v40/i4/p514

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Vasilev, “O dokazatelstve N. P. Romanova ego additivnoi teoremy i ee analogakh”, Chebyshevskii sb., 17:4 (2016), 51–56  mathnet  crossref  elib
  • Математическiй сборникъ
    Number of views:
    This page:116
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018